# SDR AALA2018122099017

- Difficulty date: December 18, 2018
- Submitted: December 20, 2018
- Operation: Air carrier
- Aircraft: N801AW
- Make and model: Airbus A319-132
- Aircraft serial: 889
- Aircraft time: 66,302 hours, 29,562 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Condition: Cracked
- Location: Rt Overwing
- Part time: 59,541 hours, 25,771 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RIGHT OVERWING SLIDE COVER WAS CRACKED.  REPLACED THE SLIDE IAW JC 26L2002514.
